Free access
Issue
ESAIM: COCV
Volume 9, March 2003
Page(s) 461 - 483
DOI http://dx.doi.org/10.1051/cocv:2003023
Published online 15 September 2003
  1. N.S. Bakhvalov, Averaging of partial differential equations with rapidly oscillating coefficients. Soviet Math. Dokl. 16 (1975).
  2. A. Bensoussan, J.L. Lions and G. Papanicolaou, Asymptotic analysis for periodic structures. North-Holland (1978).
  3. F. Campillo, M.L. Kleptsyna and A.L. Piatnitski, Homogenization of random parabolic operators with large potential. Stochastic Process. Appl. 93 (2001) 57-85. [CrossRef] [MathSciNet]
  4. D. Cioranescu and J. Saint Jean Paulin, Homogenization in open sets with holes. J. Math. Anal. Appl. 71 (1979) 590-607. [CrossRef] [MathSciNet]
  5. D. Cioranescu and J. Saint Jean Paulin, Homogenization of reticulated structures. Springer-Verlag (1999).
  6. P. Donato and A. Nabil, Homogenization and correctors for the heat equation in perforated domains. Ricerche di Mat. L (2001) 115-144.
  7. A. Friedman, Partial differential equations of parabolic type. Prentice-Hall, Englewood Cliffs (1964).
  8. U. Hornung, Homogenization and porous media. Springer-Verlag, IAM 6 (1997).
  9. V.V. Jikov, S.M. Kozlov and O.A. Oleinik, Homogenization of differential operators and integral functionals. Springer-Verlag (1994).
  10. M.L. Kleptsyna and A.L. Piatnitski, Homogenization of random parabolic operators. Gakuto International Series. Math. Sci. Appl. 9 (1997), Homogenization and Appl. to Material Sciences, 241-255.
  11. M.L. Kleptsyna and A.L. Piatnitski, Averaging of non selfadjoint parabolic equations with random evolution (dynamics), Preprint INRIA. J. Funct. Anal. (submitted).
  12. M.A. Krasnosel'skii, E.A. Lifshits and E.A. Sobolev, Positive linear systems. The method of positive linear operators.Heldermann Verlag , Sigma Ser. Appl. Math. 5 (1989)
  13. A.L. Piatnitsky, Parabolic equations with rapidly oscillating coefficients (In Russian). English transl. Moscow Univ. Math. Bull. 3 (1980) 33-39.